# SDR DALA2016012500554

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1154-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB AREA BS 1154 TO 1212 AT AFT CARGO COMPARTMENT.  BEAM FROM BS 1155 TO 1212 WAS REPAIRED IAW SRM 53-05, FIG 123A, 51-10-3, PAR 26, 21 AND 14.
